`a`
Related Articles
1

Global attractors of nonautonomous quasihomogeneous dynamical systems

DCDS Supplements  Volume 2001, Issue Special, Pages : 96 - 101, 2013

David Cheban - (email)

 Abstract       Full Text      Related Articles      

2

Long time dynamics for forced and weakly damped KdV on the torus

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2669 - 2684, 2013

M. Burak Erdoğan - (email), Nikolaos Tzirakis - (email)

 Abstract       References       Full Text      Related Articles

3

Heteroclinic limit cycles in competitive Kolmogorov systems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 4071 - 4093, 2013

Zhanyuan Hou - (email), Stephen Baigent - (email)

 Abstract       References       Full Text      Related Articles

4

Sturm global attractors for $S^1$-equivariant parabolic equations

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 617 - 659, 2012

Bernold Fiedler - (email), Carlos Rocha - (email), Matthias Wolfrum - (email)

 Abstract       References       Full Text      Related Articles

5

A discrete dynamical system arising in molecular biology

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 2091 - 2151, 2012

Howard A. Levine - (email), Yeon-Jung Seo - (email), Marit Nilsen-Hamilton - (email)

 Abstract       References       Full Text      Related Articles

6

Semi-weak well-posedness and attractors for 2D Schrödinger-Boussinesq equations

Evolution Equations and Control Theory  Volume 1, Issue 1, Pages : 57 - 80, 2012

Igor Chueshov - (email), Alexey Shcherbina - (email)

 Abstract       References       Full Text      Related Articles

7

A minimal approach to the theory of global attractors

Discrete and Continuous Dynamical Systems  Volume 32, Issue 6, Pages : 2079 - 2088, 2012

Vladimir V. Chepyzhov - (email), Monica Conti - (email), Vittorino Pata - (email)

 Abstract       References       Full Text      Related Articles

8

Longtime behavior for a model of homogeneous incompressible two-phase flows

Discrete and Continuous Dynamical Systems  Volume 28, Issue 1, Pages : 1 - 39, 2010

Ciprian G. Gal - (email), Maurizio Grasselli - (email)

 Abstract       Full Text      Related Articles

9

The Caginalp phase-field system with coupled dynamic boundary conditions and singular potentials

Discrete and Continuous Dynamical Systems  Volume 28, Issue 1, Pages : 67 - 98, 2010

Maurizio Grasselli - (email), Alain Miranville - (email), Giulio Schimperna - (email)

 Abstract       Full Text      Related Articles

10

Robust exponential attractors and convergence to equilibria for non-isothermal Cahn-Hilliard equations with dynamic boundary conditions

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 1, Pages : 113 - 147, 2009

Ciprian G. Gal - (email), Alain Miranville - (email)

 Abstract       Full Text      Related Articles

11

On the asymptotic behavior of the Caginalp system with dynamic boundary conditions

Communications on Pure and Applied Analysis  Volume 8, Issue 2, Pages : 689 - 710, 2008

Ciprian G. Gal - (email), M. Grasselli - (email)

 Abstract       Full Text      Related Articles

12

Asymptotic behavior of population dynamics models with nonlocal distributed delays

Discrete and Continuous Dynamical Systems  Volume 22, Issue 4, Pages : 861 - 883, 2008

Cecilia Cavaterra - (email), Maurizio Grasselli - (email)

 Abstract       Full Text      Related Articles

13

The non-isothermal Allen-Cahn equation with dynamic boundary conditions

Discrete and Continuous Dynamical Systems  Volume 22, Issue 4, Pages : 1009 - 1040, 2008

Ciprian G. Gal - (email), Maurizio Grasselli - (email)

 Abstract       Full Text      Related Articles

14

Invariant measures and Statistical solutions of the globally modified Navier-Stokes equations

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 4, Pages : 761 - 781, 2008

Tomás Caraballo - (email), Peter E. Kloeden - (email), José Real - (email)

 Abstract       Full Text      Related Articles

15

Robust exponential attractors for a conserved Cahn-Hilliard model with singularly perturbed boundary conditions

Communications on Pure and Applied Analysis  Volume 7, Issue 4, Pages : 819 - 836, 2008

Ciprian G. Gal - (email)

 Abstract       Full Text      Related Articles

16

Asymptotic behavior of solutions of complex discrete evolution equations: The discrete Ginzburg-Landau equation

Discrete and Continuous Dynamical Systems  Volume 19, Issue 4, Pages : 711 - 736, 2007

N. I. Karachalios - (email), Hector E. Nistazakis - (email), Athanasios N. Yannacopoulos - (email)

 Abstract       Full Text      Related Articles

17

A note on a non-local Kuramoto-Sivashinsky equation

Discrete and Continuous Dynamical Systems  Volume 18, Issue 4, Pages : 701 - 707, 2007

Jared C. Bronski - (email), Razvan C. Fetecau - (email), Thomas N. Gambill - (email)

 Abstract       Full Text      Related Articles

18

A result on the existence of global attractors for semigroups of closed operators

Communications on Pure and Applied Analysis  Volume 6, Issue 2, Pages : 481 - 486, 2007

V. Pata - (email), Sergey Zelik - (email)

 Abstract       Full Text      Related Articles

19

Upper semicontinuous attractor for 2D Mindlin-Timoshenko thermoelastic model with memory

Communications on Pure and Applied Analysis  Volume 6, Issue 1, Pages : 83 - 101, 2006

Tamara Fastovska - (email)

 Abstract       Full Text      Related Articles

20

A reaction-diffusion equation with memory

Discrete and Continuous Dynamical Systems  Volume 15, Issue 4, Pages : 1079 - 1088, 2006

M. Grasselli - (email), V. Pata - (email)

 Abstract       Full Text      Related Articles

21

Weakly dissipative semilinear equations of viscoelasticity

Communications on Pure and Applied Analysis  Volume 4, Issue 4, Pages : 705 - 720, 2005

Monica Conti - (email), V. Pata - (email)

 Abstract       Full Text      Related Articles

22

Remarks on the asymptotic behavior of solutions of complex discrete Ginzburg-Landau equations

DCDS Supplements  Volume 2005, Issue Special, Pages : 476 - 486, 2005

N. I. Karachalios - (email), H. E. Nistazakis - (email), A. N. Yannacopoulos - (email)

 Abstract       Full Text      Related Articles      

23

Robustness of asymptotic stability to small time delays

Discrete and Continuous Dynamical Systems  Volume 13, Issue 4, Pages : 1007 - 1034, 2005

Desheng Li - (email), P.E. Kloeden - (email)

 Abstract       Full Text      Related Articles

24

Spatial homogeneity in parabolic problems with nonlinear boundary conditions

Communications on Pure and Applied Analysis  Volume 3, Issue 4, Pages : 637 - 651, 2004

Alexandre Nolasco de Carvalho - (email), Marcos Roberto Teixeira Primo - (email)

 Abstract       Full Text      Related Articles

25

Global attractor and inertial sets for a nonlocal Kuramoto-Sivashinsky equation

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 557 - 580, 2003

D. Hilhorst - (email), L. A. Peletier - (email), A. I. Rotariu - (email), G. Sivashinsky - (email)

 Abstract       Full Text      Related Articles

26

Existence and long time behaviour of solutions to obstacle thermistor equations

Discrete and Continuous Dynamical Systems  Volume 8, Issue 3, Pages : 757 - 780, 2002

Walter Allegretto - (email), Yanping Lin - (email), Shuqing Ma - (email)

 Abstract       Full Text      Related Articles

27

Global attractors for phase-lock equations in superconductivity

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 2, Pages : 243 - 256, 2002

Mei-Qin Zhan - (email)

 Abstract       Full Text      Related Articles

28

Nodal parametrisation of analytic attractors

Discrete and Continuous Dynamical Systems  Volume 7, Issue 3, Pages : 643 - 657, 2001

Peter K. Friz - (email), I. Kukavica - (email), James C. Robinson - (email)

 Abstract       Full Text      Related Articles